MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN V-LOC; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

COVIDIEN LP LLC NORTH HAVEN V-LOC; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number VLOCN0327
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/22/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Post market vigilance (pmv) led an evaluation of four devices.However, analysis suggests that the product was not used in a surgical procedure.The visual inspection and functional evaluation of the product had acceptable results.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter: the strand of the suture broke at the loop which holds the suture in place.Occurred when anchoring the suture down.Four sutures with the same lot number were opened with two breaking.In order to resolve the issue and complete the case, used another suture of the same type.There were no patient symptoms or complications associated with this event.Current patient status is with no injury.
 
Additional Manufacturer Narrative
Initial notification of this reportable event to fda.If information is provided in the future, a supplemental report will be issued.

Brand Name
V-LOC
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key7316173
Report Number1219930-2018-01236
Device Sequence Number13482522
Product Code GAT
UDI-Device Identifier10884521127906
UDI-Public10884521127906
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model NumberVLOCN0327
Device Catalogue NumberVLOCN0327
Device Lot NumberA6C0615VX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2017
Initial Date Received by Manufacturer 01/30/2017
Supplement Date Received by Manufacturer01/30/2017
Initial Report FDA Received Date03/06/2018
Supplement Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1